# SDR VTZA98009

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3452 · ATC Transponder System
- Part: Adapter
- Part number: 6226590001
- Condition: Failure
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6551 - IAD-CLE - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BOTH TRANSPONDERS FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CAD C-2 COUPLER ADAPTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
